The positivity problem for fourth order linear recurrence sequences is decidable

Volume 128 / 2012

Pinthira Tangsupphathawat, Narong Punnim, Vichian Laohakosol Colloquium Mathematicum 128 (2012), 133-142 MSC: Primary 11B37; Secondary 03D20. DOI: 10.4064/cm128-1-11

Abstract

The problem whether each element of a sequence satisfying a fourth order linear recurrence with integer coefficients is nonnegative, referred to as the Positivity Problem for fourth order linear recurrence sequence, is shown to be decidable.

Authors

  • Pinthira TangsupphathawatDepartment of Mathematics
    Srinakharinwirot University
    Bangkok 10110, Thailand
    e-mail
  • Narong PunnimDepartment of Mathematics
    Srinakharinwirot University
    Bangkok 10110, Thailand
    e-mail
  • Vichian LaohakosolDepartment of Mathematics
    Kasetsart University
    Bangkok 10900, Bangkok
    and
    Centre of Excellence in Mathematics
    CHE, Bangkok 10400, Thailand
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image